staple
With cedram.org

Search the site

Volume 8, number 1 (1996)

Previous: volume 7, number 2 (1995) Next: volume 8, number 2 (1996) Up: volume list

Philippe Dumas; Philippe Flajolet
Asymptotique des récurrences mahlériennes : le cas cyclotomique
p. 1-30 Details
Isabelle Fagnot
Langage de Łukasiewicz et diagonales de séries formelles
p. 31-46 Details
Christian Maire
Finitude de tours et $p$-tours $T$-ramifiées modérées, $S$-décomposées
p. 47-73 Details
Stéphane Jeannin
Nombre de classes et unités des corps de nombres cycliques quintiques d'E. Lehmer
p. 75-92 Details
Jean-Marc Couveignes
À propos du théorème de Belyi
p. 93-99 Details
Aleksandar Ivić
Some problems on mean values of the Riemann zeta-function
p. 101-123 Details
Nigel P. Byott; Günter Lettl
Relative Galois module structure of integers of abelian fields
p. 125-141 Details
Antanas Laurinčikas
Limit theorems for the Matsumoto zeta-function
p. 143-158 Details
Eugenijus Manstavičius
Natural divisors and the brownian motion
p. 159-171 Details
Daniel Duverney
A propos de la série $\sum\limits_{n = 1}^{+ \infty} \frac{x^n}{q^n - 1}$
p. 173-181 Details
Antanas Laurinčikas
On the distribution of complex-valued multiplicative functions
p. 183-203 Details
F. Blanchard; B. Host; A. Maass
Représentation par automate de fonctions continues de tore
p. 205-214 Details
Jean-Pierre Massias; Guy Robin
Bornes effectives pour certaines fonctions concernant les nombres premiers
p. 215-242 Details
Lionel Cozar
Le semi-groupe libre des carrés magiques
p. 243-249 Details
Previous: volume 7, number 2 (1995) Next: volume 8, number 2 (1996) Up: volume list